# SDR CALA2024040200926

- Difficulty date: March 29, 2024
- Submitted: April 2, 2024
- Operation: Air carrier
- Aircraft: N48127
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: Lav Truck
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT LAV OVER SERVICED DUE TO BAD GAUGE ON LAV TRUCK. DAMAGE TO THE ACFT IS MINIMIZED. THE 7-DAY LIMIT ALLOWS THE CLEANUP TASK. PROPER SCHEDULING OF THE ACFT TO ACCOMPLISH THE IN-DEPTH REF ECRA 2011-01000 ACCOMPLISHED IMMEDIATE CLEANUP, ACCOMPLISH WITHIN 7 DAYS OF THE ?IMMEDIATE CLEANUP TO ENSURE ANY POSSIBLE ACCOMPLISHED INITIAL CLEANUP AFT LAV K OVER SERVICE WITH CLEAN TOMC-APPROVAL FROM SC1ELBYC COMMENT FLUID. FROM CABIN BS 1600-1720. IN CARGO PIT FLUID TRAVELED FROM BS 1200 TO 1720. STRINGERS S24L-S24R. WITHIN 7 DAYS, ACCOMPLISH EC/RA 2011-01000, LAVATORY SPILL, SECTION 2.B. IN- DEPTH CLEANUP, IN THE APPROXIMATE AREA FROM BS 1200 TO 1720, BETWEEN  S24L AND S24R.  FOUND BLUE WATER ALSO LEAKING FROM WING BODY AFT FAIRING DRAIN QC HOLES.
